Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Ear pain after smoking cannabis through a pipe. Worrisome?

my ears started to hurt afer smoking canabis, i have been smoking for a while, without those effects, the last time they occured was a week ago, i smoke out of a pipe. i smoke almost everyday. only weed, no other drugs and im 19, have no known allergies no harmonal inbalance. so im pretty much healthy, should i be worried?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  855
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

Your ear pain may or may not be related to the cannabis use, but you should get it checked anyway to rule out any ear infections or inflamation or impacted wax. The earlier ear problems are detected, the easier they are to treat. If left unattended, they may progress to chronic infections and problems. So please see a doctor and get yourself examined.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor